FallFling

FallFling 2018 Schedule

(UPDATED 9-30-18)

Do you want to volunteer to teach a class or lead a ritual? (Leading a class or ritual counts as part of your community service to the festival, and does not grant you free admission - sorry!). Please see Class or Ritual Volunteer Form to volunteer.

SCHEDULE SUBJECT TO CHANGE - KEEP CHECKING BACK!


THURSDAY

(Thurs, 6:00 pm)
Madeline's Trading Blanket - MCd by Trillium
Bring items you no longer need or use and join us on the Trading Blanket! Anything legal may be traded - books, ritual items, jewelry, clothing...you name it, someone might want to trade for it! Do you do tarot readings or massages? Are you willing to help someone pack up their campsite? Your services can be traded! 2 hours.


FRIDAY

(Fri, 1:00 pm)
Ye Ol' Pagan Sing-Along - by Trillium
Come join us for a Pagan sing-along. Singing and chanting is a great way to raise energy, change your mood, or just connect with your deities and community. No special skills are required, just a willingness to join in. I will have some pagan favourites lined up, but please feel free to bring your favourite pagan song to share as well. Depending on how confident we're feeling, we may even attempt some rounds and/or two-part harmonies. 1.5 hours.

(Fri, 2:30 pm)
A Walk and Talk about Flora of Roxana - by Jan Newton
An educational walk around the glades (rock outcrops) and in the woods to enjoy and learn about the flora (plants) of Roxana, especially ones that are carnivores, blooming or fruiting, as well as some ferns. Helpful items to bring: water bottle, insect repellent, sunscreen and/or camera. Limited to 16. Class length is 1-1.5 hours. Meet at the fire circle.

(Fri, 4:00 pm)
Old Friends Who've Just Met - by Kayli P.P. Wizzard
Unfortunately in mundane life we all have to be some level of dishonest about who we are - things we have to hold back to fit in or survive. Not in the friendship circle, my lovelies! Here let your genuine self be free! Led by Pinkie Pie, we'll share things, but only what you are comfortable with, about who we are. Anyone who comes to and stays for the whole class gets entered in a raffle, for an awesomazing prize, which will be announced at the "Giveaway" on Sunday. We love the real you please come meet us and let us meet you, new old friend! Bring an open mind, and a chair. 1.5 hours, at the Fire Circle.

(Fri, 6:00 pm)
Lucid: An Intro to Dream Work & Astral Projection - by Beth
This class will cover basics of lucid dreaming, astral projection, and how your dreams can help you solve issues in your waking life. We'll also talk about conquering fear from sleep paralysis, nightmares, and how to protect yourself in the astral realm. Its a good idea to bring a notebook or your dream journal, but not required.

(Fri, 8:00 pm) OPENING RITUAL: The P.B.R. (Phoenix Birth Ritual) - by Kayli P.P. Wizzard
Join us as we invoke the mythical creature, the Fire Bird. We will make our written contributions of things wish to leave behind in the sacrificial egg, in a ritual of transformation and rebirth of self. We will focus on our higher selves as we ignite the sacred fire. (The ritual fire will be set up some time on Thur. -- please don't interfere with it). Attendees are requested to participate - bring writing utensils and paper if you have them.

(Fri, 9:00 pm)
Adult/Kid Trick-or-Treat
Join us as we walk (stagger) from camp to camp with our cups, receiving libations and yummy treats! All are welcome to participate, including kids (must be 21+ to receive adult beverages - bring your ID!). Costumes are encouraged! Camps: Decorate your camp, have some sort of light or something to denote that you are "open for business," and have things to offer both adults and children, such as chocolates, candy, snacks, lemonade for minors, wine, margaritas, etc. Trick-or-Treaters: Bring your own (tiny) cup (and ID) and a bag for goodies, and bring a flashlight and/or wear something lighted so you can find your way and others can see you (it's dark out there!). What if you want to do BOTH - offer treats and walk around? Simple! Take turns with camp-mates, or just walk around with the group until you get to your camp, then offer your own goodies to the trick-or-treaters. 1 hour. Meet at the main Fire Circle at the top of the hill.

(Fri, 10:00 pm) DRUM CIRCLE


SATURDAY

(Sat, 9:00 am)
Beginner's Yoga for Old Fat Folks - by Capt'n Craig
Are you old? Are you fat? Think you can't do yoga? Hah! Don't be afraid - learn from an expert. :) 1 hour, on Shire Rock.

(Sat, 10:00 am)
Guided Meditation in Grounding Techniques - by Ivee
We will have a guided meditation to experience multiple ways to ground personal energies and/or release the negative energies from ourselves. This class activity will involve laying on the ground...so bring a blanket of some sort and pillow if you wish. Due to the nature of guided journeys, this will be an "adult only" activity (old enough to lay quietly for an hour). Participants will need to maintain a peaceful concentration without distraction. Often journeys will leave a participant very thirsty and/or hungry, come prepared. Also I am limiting this activity to about 10 people, so there will be a sign up sheet posted. Class will be held on Shire Rock.

(Sat, 11:00 am)
Throwing the Bones: A History and Method of Bone Divination - by Rev. Emairelhd Eartheart
Bones throwing is an ancient divinatory art practiced by many cultures. The first half of the class will teach you all about the many styles and methods that are considered bones throwing and reading, and a little about the cultures from which they originate. The second half of the class will be an instructional how-to about Em's specific method of bones throwing and reading. There will be an opportunity to purchase some bones to start your personal set if you'd like. 1.5 hrs.

(Sat, 12:30 pm)
A Healing Forum - by Nion & Leephether
A healing energy forum for sharing healing techniques and modalities, can cover all sorts of healing modalities from any source, where anyone can share. Reiki, TTL, dance, herbal, music, meditations, etc., any energy healings, whatever their source. 1.5 hrs.

(Sat, 2:00 pm)
Raising Pagan Children in the Bible Belt - by Trillium
Though we love the South, living here as Pagans certainly carries it's challenges - challenges which are often multiplied when we have children who we are raising in this community. Let's have a chat about how we've handled some of those challenges and concerns. This is intended to be more of a discussion forum than a class, and parents with children of all ages - or those who hope to be parents in the semi-near future - are welcome to come share their experiences and ideas, as well as offer or seek support.

(Sat, 3:00 pm)
Attracting and Feeding Birds with Native Plants - by Jan Newton
Come enjoy a PowerPoint presentation featuring photos of and information about native plants that attract and provide food and shelter for birds. Many birds depend on native plants (and the insects that eat and reproduce on them) for survival and our native plants offer our native and migrating birds better nutrition and more benefits than most non-native look-a-likes. Learn how layering native plants in your yard and adding more species of native plants to your garden will allure and feed more species of birds.

(Sat, 4:00 pm)
Dance & Music - by Kryss
If you like to wiggle and/or can play an instrument, please join me!

(Sat, 5:00 pm) Start cooking (at your campsite) for potluck!

(Sat, 6:00 pm) POTLUCK
If your last name starts with: A-D, bring meat dishes; E-M, bring desserts; N-T, bring veggie dishes; or U-Z, bring appetizers, salads, cheeses, or breads. BRING SERVING UTENSILS!

(Sat, 7:00 pm) ROXANNA RELIEF RAFFLE - by Kayli P.P. Wizzard
Tickets will be on sale during the weekend, for several beautiful, hand-made pieces of art. All proceeds go towards the monthly mortgage for Roxanna.

(Sat, 7:30 pm) MAIN RITUAL: Mermaid Sea Spirit Ritual of Personal Power - by Rev. Emairelhd Eartheart
Embrace the raw confidence and enchantment of the Mermaid in this ritual of self-love and affirmation. Presented in the format of the Correllian Tradition of Wicca, we will journey into the depths together and bring back up a message from our higher selves. There will be a brief guided meditation, chairs are okay, bring a writing utensil if you have one. Monument Rock.

(Sat, 8:30 pm) LIVE MUSIC by A Nebulous Singularity (Jon & Flynx)
A mixture of mediocre classic folk, blues, and western songs... plus some. Featuring Colonel Angus with Harry Cheeks.

(Sat, 10:00 pm) DRUM CIRCLE


SUNDAY

(Sun, 9:00 am) GIVE-AWAY
The Give Away will act as our closing ceremony. Please bring something that is special to you, or has brought something good to you, that you are now ready to pass on to someone else. This gift doesn't have to be something physical; it can be an offer of help or service. Once something is given away, all strings to that gift are broken; the gift is given with no expectations. Each person will take a turn to talk about their item and its meaning, then place it on the blanket. Once all items are laid down, if you see something that speaks to you, and no one else wants it, you may take it. 30 minutes.